| Catalog Number |
6260-9-336 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
| Date of Event |
02/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient had emergency revision surgery due to a head disassociation in his right hip.On (b)(6) 2025, the patient reported standing up from a couch when he experienced severe pain and was unable to walk.Patient is seeking compensation.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Reported event
an event regarding disassociation involving a metal head was reported.The event was confirmed via medical review.Method & results
-product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "confirmation of event: i can confirm that the patient had a primary total hip arthroplasty with a head neck disassociation since i was able to review the operation report and x-ray.I am able to confirm the revision surgery because i was able to see the post revision x-ray.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of head neck disassociation on multifactorial including surgical technique especially in the way that the femoral head and trunnion are prepared prior to insertion.In this case there was no mention of any particular preparation of the head and trunnion prior to insertion.Based on the x-ray with the notch scene possibility of impingement must be considered.Patient factors including activity level, lifestyle and bmi are to be considered as well as implant factors."
-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions:
it was reported that the patient was revised due to head and stem disassociation.A review of the provided medical records by a clinical consultant indicated: "confirmation of event: i can confirm that the patient had a primary total hip arthroplasty with a head neck disassociation since i was able to review the operation report and x-ray.I am able to confirm the revision surgery because i was able to see the post revision x-ray.Root cause analysis: the root cause of this event cannot be determined with certainty.The causes of head neck disassociation on multifactorial including surgical technique especially in the way that the femoral head and trunnion are prepared prior to insertion.In this case there was no mention of any particular preparation of the head and trunnion prior to insertion.Based on the x-ray with the notch scene possibility of impingement must be considered.Patient factors including activity level, lifestyle and bmi are to be considered as well as implant factors." no further investigation is possible at this time.If further information becomes available or the product is returned, this investigation will be re-opened.